# SDR AALA20180316004

- Difficulty date: March 16, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug MD 83
- Aircraft serial: 53599
- Aircraft time: 53,691 hours, 26,648 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: CDK2345
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR UPPER FORWARD DOOR STOP BRACKET CRACKED.  INSTALLED A NEW DOOR STOP PAD FITTING IAW 51-00-05-1, AND  DRAWING 5910141.
